# SDR DL72W954326

- Difficulty date: October 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2814W
- Make and model: Boeing 727247
- Aircraft serial: 20870
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FOUND .25 INCH CRACK AT AFT INBD CORNER OF PNEU AIR CONNECTION ACCESS DOOR CUTOUT.  STOP DRILLED CRACK IAW M/M 53-30-0 PG 803, LOCATED AND DRILLED REPAIR DOUBLER IAW M/M 53-30-0 PG 803, INSTALLED REPAIR.
